Ítem
Solo Metadatos

Optimal relaxed control of dissipative stochastic partial differential equations in Banach spaces

dc.creatorBrze?niak Z.spa
dc.creatorSerrano Perdomo, Rafael Antoniospa
dc.date.accessioned2020-05-26T00:01:00Z
dc.date.available2020-05-26T00:01:00Z
dc.date.created2013spa
dc.description.abstractWe study an optimal relaxed control problem for a class of semilinear stochastic PDEs on Banach spaces perturbed by multiplicative noise and driven by a cylindrical Wiener process. The state equation is controlled through the nonlinear part of the drift coefficient which satisfies a dissipative-type condition with respect to the state variable. The main tools of our study are the factorization method for stochastic convolutions in UMD type-2 Banach spaces and certain compactness properties of the factorization operator and of the class of Young measures on Suslin metrizable control sets. © 2013 Society for Industrial and Applied Mathematics.eng
dc.format.mimetypeapplication/pdf
dc.identifier.doihttps://doi.org/10.1137/100788574
dc.identifier.issn10957138
dc.identifier.issn03630129
dc.identifier.urihttps://repository.urosario.edu.co/handle/10336/23298
dc.language.isoengspa
dc.relation.citationEndPage2703
dc.relation.citationIssueNo. 3
dc.relation.citationStartPage2664
dc.relation.citationTitleSIAM Journal on Control and Optimization
dc.relation.citationVolumeVol. 51
dc.relation.ispartofSIAM Journal on Control and Optimization, ISSN:10957138, 03630129, Vol.51, No.3 (2013); pp. 2664-2703spa
dc.relation.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84884852919&doi=10.1137%2f100788574&partnerID=40&md5=cd5c40e888c4d097679b6c8ab3d8904aspa
dc.rights.accesRightsinfo:eu-repo/semantics/openAccess
dc.rights.accesoAbierto (Texto Completo)spa
dc.source.instnameinstname:Universidad del Rosariospa
dc.source.reponamereponame:Repositorio Institucional EdocURspa
dc.subject.keywordControl setspa
dc.subject.keywordMultiplicative cylindrical noisespa
dc.subject.keywordRelaxed controlspa
dc.subject.keywordStochastic PDEspa
dc.subject.keywordYoung measurespa
dc.subject.keywordConvolutionspa
dc.subject.keywordEquations of statespa
dc.subject.keywordFactorizationspa
dc.subject.keywordNonlinear equationsspa
dc.subject.keywordOptimizationspa
dc.subject.keywordStochastic systemsspa
dc.subject.keywordBanach spacesspa
dc.subject.keywordMultiplicative cylindrical noisespa
dc.subject.keywordRelaxed controlspa
dc.subject.keywordStochastic convolutionspa
dc.subject.keywordStochastic PDEspa
dc.subject.keywordSuslin control setspa
dc.subject.keywordUMD type-2 Banach spacesspa
dc.subject.keywordYoung measuresspa
dc.titleOptimal relaxed control of dissipative stochastic partial differential equations in Banach spacesspa
dc.typearticleeng
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersion
dc.type.spaArtículospa
Archivos
Colecciones